Authors: Baralić, Đorđe 
Title: Immersions and embeddings of quasitoric manifolds over the cube
Journal: Publications de l'Institut Mathematique
Volume: 95
Issue: 109
First page: 63
Last page: 71
Issue Date: 1-Jan-2014
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1409063B
Abstract: 
A quasitoric manifold M2n over the cube In is studied. The Stiefel-Whitney classes are calculated and used as the obstructions for immersions, embeddings and totally skew embeddings. The manifold M2n, when n is a power of 2, has interesting properties: imm(M2n) = 4n-2, em(M2n) = 4n-1 and N(M2n) ≥ 8n-3.
Keywords: Cube | Embeddings | Immersions | Quasitoric manifolds | Stiefel-Whitney classes
Publisher: Mathematical Institute of the SASA
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

4
checked on Jan 31, 2023

Page view(s)

17
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.